Kodai Mathematical Seminar Reports

A convexity in metric space and nonexpansive mappings. I.

Wataru Takahashi

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep. Volume 22, Number 2 (1970), 142-149.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846111

Digital Object Identifier
doi:10.2996/kmj/1138846111

Mathematical Reviews number (MathSciNet)
MR0267565

Zentralblatt MATH identifier
0268.54048

Subjects
Primary: 54.85
Secondary: 47.00

Citation

Takahashi, Wataru. A convexity in metric space and nonexpansive mappings. I. Kodai Math. Sem. Rep. 22 (1970), no. 2, 142--149. doi:10.2996/kmj/1138846111. https://projecteuclid.org/euclid.kmj/1138846111


Export citation

References

  • [1] BROWDER, F. E., Nonexpansive nonlinear operators in a Banach space. Proc. Nat. Acad. Sci. U. S. A. 54 (1965), 1041-1044.
  • [2] DAY, M. M., Amenable semigroup. Illinois J. Math. 1 (1957), 509-544
  • [3] DAY, M. M., Fixed point theorems for compact convex sets. Illinois J. Math. (1961), 585-590.
  • [4] DE MARR, R., Common fixed-points for commuting contraction mappings. Pacifi J. Math. 13 (1963), 1139-1141.
  • [5] DUNFORD, N., AND J. T. SCHWARTZ, Linear operators, Part 1. Interscience, Ne York (1958).
  • [6] KIRK, W. A., A fixed point theorem for mappings which do not increase dis tances. Amer. Math. Monthly 72 (1965), 1004-1006.
  • [7] TAKAHASHI, W., Fixed point theorem for amenable semigroup of nonexpansiv mappings. Kodai Math. Sem. Rep. 21 (1969), 383-386.